On the oscillatory behaviour of solutions of certain nonlinear and linear delay differential equations

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)429-439
Number of pages11
JournalNonlinear Analysis
Volume8
Issue number5
DOIs
Publication statusPublished - May 1984

Keywords

  • Delay differential equations
  • eventually positive solutions
  • oscillatory solution
  • positive solution
  • retarded argument

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this